# SDR SWAA2022012783588

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) UPPER T/E SUPPORT ANGLE CRACKED AT TRANSVERSE WEB ATTACH POINT ABOVE #2 PYLON AFT TIP / REMOVED AND REPLACED UPPER T/E SUPPORT ANGLE AT THE TRANSVERSE WEB ABOVE #2 PYLON IAW SOPM 20-50-01 84036 24JUN17
